# SDR 07FDEA00725

- Difficulty date: March 9, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114519
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER CARGO RT TUNNEL AREA, LONGERON 37R SPLICE AT STA 1531 SUSPECTED CRACKED CENTER CARGO RT TUNNEL AREA LONGERON 37R SPLICE.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II.  THIS REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
